# SDR SWIA200616080

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 8,518 hours, 6,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2027
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 8,492 hours, 6,567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL TO 0 DEG.  REPLACED LT BPSU IAW MM 27-50-10.  OPERATIONAL CHECK GOOD.
